Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Side Effects Of HIV/Aids Treatment

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

side effects? (HIV versus AIDS, 2010)

my boyfriend and I were infected around the same time 3 years ago. I am still healthy and my doctor does not recommend that i start medication yet. My boyfrind however was started on Atripla immediatly due to a broncial infection. to make a long...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...recommend he consider getting a second opinion from an HIV specialist physician. Could some of his symptoms be drug-related side effects and/or toxicities? Yes, it certainly is possible. Zidovudine (AZT), for instance, can cause anemia, which in... Read more »

Condom failure - PEP side effects (PEP AND THE NEED FOR HIV SPECIALIST, 2010)

Dear DocI am a bisexual male who has always tried to be safe when it comes to sexual partners.... Read more »
Articles
The Well Project

Side Effects of HIV Drugs

... Table of Contents Side Effects and HIV Drugs Being Informed About Side Effects Helps Women and Side Effects Taking Care of Yourself Side Effects and HIV Read more »
Henry J. Kaiser Family Foundation

Protein Accumulation Might Cause Fat Deposits, Other Side Effects in HIV-Positive People Taking Protease Inhibitors, Study Says

... Similarities between genetic conditions that cause early aging and side effects experienced by some HIV-positive people when taking protease inhibitors might explain the fat accumulation associated with the Read more »
Project Inform

Two Studies Show Kaletra and Isentress Similarly Suppress HIV, Yet Have Different Side Effects

...to one with the new integrase inhibitor Isentress (raltegravir) results in similar (though slightly less robust) levels of HIV suppression, yet improved the levels of blood fats (lipids). The percent of people maintaining optimal viral... Read more »
Henry J. Kaiser Family Foundation

HIV Drug Linked to Serious Liver Side Effects, Health Canada Warns

...and Tibotec, a division of drug maker Janssen-Ortho, are advising patients taking Prezista (darunavir) that serious liver side effects have been linked to the drug. Prezista is used, in combination with ritonavir and other HIV drugs, for patients... Read more »
Connect With Others

Cool video on HIV treatment side effects

Posted by ScotCharles, 1 Reply
...http://aegis.healthology.com/webcast_transcript.asp?f=hiv&c=hiv_nrtisidefx&b=aegis Read more »

HIV side effects? (heart attacks & seizures)

Posted by Carrie, 1 Reply
...(he's not exactally sure). We are both aware that his previous using caused damage, but I'm really getting concerned that his HIV status is kind of in like a faster process. He was diagnosed this past summer and his numbers are undetectable (from... Read more »

The way we address HIV is cause for concern

Posted by bradford
...caused illness and death. This information brings joy and hope to the heart of any person who has ever dreaded the onset of AIDS. Initially, we only saw the deaths of those infected with HIV. Science, medicine and the pharmaceutical companies... Read more »

Long-term HIV and Aids survivors' health worrying

Posted by ScotCharles
...NIH-funded Multi-Site Aids Cohort Study - which has followed 2 000 subjects nationwide for the past 25 years - will examine the effects of HIV and Aids and ageing over the next five years. MACS investigators and other researchers say the slow... Read more »